Volume 9, issue 3 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 6, 2713–3256
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Khovanov's homology for tangles and cobordisms

Dror Bar-Natan

Geometry & Topology 9 (2005) 1443–1499
Bibliography
1 M M Asaeda, J J Przytycki, A S Sikora, Khovanov homology of links in $I$–bundles over surfaces arXiv:math.QA/0403527
2 M M Asaeda, J H Przytycki, A S Sikora, Categorification of the Kauffman bracket skein module of $I$–bundles over surfaces, Algebr. Geom. Topol. 4 (2004) 1177 MR2113902
3 D Bar-Natan, On Khovanov's categorification of the Jones polynomial, Algebr. Geom. Topol. 2 (2002) 337 MR1917056
4 J S Carter, M Saito, Knotted surfaces and their diagrams, Mathematical Surveys and Monographs 55, American Mathematical Society (1998) MR1487374
5 J S Carter, M Saito, S Satoh, Ribbon-moves for 2–knots with 1–handles attached and Khovanov–Jacobsson numbers, Proc. Amer. Math. Soc. 134 (2006) 2779 MR2213759
6 M Jacobsson, An invariant of link cobordisms from Khovanov homology, Algebr. Geom. Topol. 4 (2004) 1211 MR2113903
7 M Jacobsson, Khovanov's conjecture over $\mathbb{Z}[c]$ arXiv:math.GT/0308151
8 V Jones, Planar algebras I arXiv:math.QA/9909027
9 L H Kauffman, State models and the Jones polynomial, Topology 26 (1987) 395 MR899057
10 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
11 M Khovanov, A functor-valued invariant of tangles, Algebr. Geom. Topol. 2 (2002) 665 MR1928174
12 M Khovanov, Patterns in knot cohomology I, Experiment. Math. 12 (2003) 365 MR2034399
13 M Khovanov, An invariant of tangle cobordisms, Trans. Amer. Math. Soc. 358 (2006) 315 MR2171235
14 E S Lee, On Khovanov invariant for alternating links arXiv:math.GT/0210213
15 J H Przytycki, Fundamentals of Kauffman bracket skein modules, Kobe J. Math. 16 (1999) 45 MR1723531
16 J A Rasmussen, Khovanov homology and the slice genus arXiv:math.GT/0402131
17 J A Rasmussen, Khovanov's invariant for closed surfaces arXiv:math.GT/0502527
18 R Scharein, KnotPlot
19 A N Shumakovitch, Torsion of the Khovanov homology arXiv:math.GT/0405474
20 J Stallings, Centerless groups—an algebraic formulation of Gottlieb's theorem, Topology 4 (1965) 129 MR0202807
21 O Viro, Remarks on definition of Khovanov homology arXiv:math.GT/0202199
22 S Wolfram, The Mathematica book, Wolfram Media, Champaign, IL (1999) MR1721106